# SDR DALA2025031802047

- Difficulty date: March 15, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N394DX
- Make and model: Airbus A321-211
- Aircraft serial: 9125
- Aircraft time: 17,577 hours, 7,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Fod
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3094 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS FROM DOOR SILL OPS CKS OK PER A321 AMM 52-12. (7243304)
